# SDR C2XA97IA332

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69901
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 379
- System (JASC): 5240 · Service Doors
- Part: Shoot Bolt
- Part number: S5247765600400
- Condition: Gouged
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND SERVICE DOOR LOWER FORWARD SHOT BOLT TO HAVE DEEP GOUGE THROUGH PLATING.  MAINTENANCE REMOVED AND REPLACED THE SHOOT BOLT.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
